数学物理学报(英文版) ›› 2021, Vol. 41 ›› Issue (2): 487-492.doi: 10.1007/s10473-021-0212-3
邓洪存
Hongcun DENG
摘要: In this paper, for any local area-minimizing closed hypersurface with , immersed in a -dimension Riemannian manifold which has positive scalar curvature and nonnegative Ricci curvature, we obtain an upper bound for the area of . In particular, when saturates the corresponding upper bound, is isometric to and splits in a neighborhood of . At the end of the paper, we also give the global version of this result.
中图分类号: